Im a 30 yr old female with a wheat intolerence

Patient

Q: Im a 30 yr old female with a wheat intolerence. Also diagnosed with ibs and microscopic colitis as i had chronic diarrhea. Ive been taking medication for a year and a half now
3 asacol 800mg
2 budonofalk which was reduced to 1 now
2 deanxit reduced to 1 and now removed completely since 2 weeks.
Since i stopped the dianxit, ive been feeling extremely nauseaos all the time with sweating and a little dizziness.
Are these withdrawal symptoms from the deanxit or are they symptoms of the asacol n budonofalk taken without the deanxit.
Im really botheres by smells and the nausea.
Please help me as even motilium isnt doing anything
Thanks in advance

Doctor

A:   Hello. Welcome to Ask The Doctor.

We are here to help you out best. The probable explanation of your symptoms is withdrawal of Deanxit.Deanxit is made up of two components- flupentixol 0.5mg (or flupenthixol, an antipsychotic) and melitracen 10mg (a tricyclic antidepressant). In fact in USA and many other countries this combination of banned. Since you have been taking the medicine for a long the withdrawal should have been more gradual. We usually reduce to half the dose for one day and full the next day alternately for a week. Then reduce the drug to half for next one week. Then during the third week, we give medicine on alternate days.on each alternate day. Then the drug should be stopped.
Now I would advise you to take Deanxit alternate day for a week or 10 days and then stop it. You should also take a combination of Pantoprazole and Domperidone that would help you better then Domperidone (Motilium) along.
I am hopeful this gradual withdrawal and simultaneous use of the combination I mentioned will help you in combating these symptoms.
I hope I am able to help you.

If you have any further query, please ask me.
Stay Healthy.

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews